# SDR SWAA2022030847303

- Difficulty date: May 21, 2019
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N440LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29835
- Aircraft time: 55,396 hours, 32,476 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Condition: Cracked
- Location: Fsd
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLETION OF CCN: 14079 FOUND FORWARD SERVICE DOOR #4 (LOWER) BEAM TO BE CRACKED IN THE RADIUS ON THE INBOARD SIDE COMMON TO THE FORWARD MOST ATTACH POINT FOR THE DOOR HANDLE BOX ASSEMBLY. / FOWARD SERVICE DOOR #4 BEAM REMOVED AND REPLACED ON ATS COMPONENTS RO # 0520055-ESR. (POS: FSD; TAG NO.: 007479568; P/N OFF: 141A6516-18; S/N OFF: 001362; P/N ON: 141A6516-18M; S/N ON: 001362)
